Never been the same since having the HPV vaccine?
Countless numbers of young girls all over the world have fallen seriously ill, have had their health ruined after these vaccines.
Records from Judicial Watch reveal that Gardasil is linked to thousands of serious adverse reactions and debilitating side effects, including seizures, blindness, paralysis and dozens of deaths, and that attempts are made to keep the information secret.
Some girls experience symptoms straight away, but symptoms may develop slowly over time.
What symptoms might indicate damage caused by the HPV vaccine?
This is the most common symptom. Vibrant young girls who were once full of life
and are now too exhausted to go to school. Young girls who are battling to take
part in normal daily activities.
Gradually changing from being normal, happy children, to children who are too
scared to go about normal daily activities.
Menstrual pains, menstrual irregularities, lack of menstruation.
Irritable Bowel Syndrome
There is a reason why some girls are affected by the HPV vaccine and others are not. Typically there may have been a cumulative build up of toxins in the system and the HPV vaccine is the final assault that causes a deterioration of health.
Often there is a genetic predisposition of impaired methylation i.e. the body is not good at detoxing. Other factors include long term contraceptive and corticosteroid use that can disrupt hormone function and immune response and the use of other pharmaceutical drugs and anesthetics.
Often the HPV vaccine is one assault too many on an already compromised immune system.
As a homeopath I always look for the cause of a problem. If one or more of the above complaints have arisen after the HPV vaccine, homeopathy offers an effective and gentle treatment path for anyone damaged by the HPV vaccine.
Dr. Carolyn Frost
M.Tech.Hom(SA), DHP(UK), Dip A.E.T(UK), MARH